20
IRUS Total
Downloads

Basket options valuation for a local volatility jump-diffusion model with the asymptotic expansion method

File Description SizeFormat 
Insurance Mathematics & Economics_47_3_2010.pdfAccepted version165.03 kBAdobe PDFView/Open
Title: Basket options valuation for a local volatility jump-diffusion model with the asymptotic expansion method
Authors: Xu, G
Zheng, H
Item Type: Journal Article
Issue Date: 1-Dec-2010
URI: http://hdl.handle.net/10044/1/18533
DOI: http://dx.doi.org/10.1016/j.insmatheco.2010.08.008
ISSN: 0167-6687
Publisher: ELSEVIER SCIENCE BV
Start Page: 415
End Page: 422
Journal / Book Title: INSURANCE MATHEMATICS & ECONOMICS
Volume: 47
Issue: 3
Copyright Statement: Copyright © 2010 Elsevier Ltd. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Insurance Mathematics & Economics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Insurance Mathematics & Economics, 47(3), 2010. DOI:10.1016/j.insmatheco.2010.08.008
Publication Status: Published
Appears in Collections:Financial Mathematics